Peripheral Neuropathy

Home > Groups > Peripheral Neuropathy

Support group for people who have Peripheral Neuropathy, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I got a serious wasp sting on my right foot about ...

    I got a serious wasp sting on my right foot about 12 years ago,
    with a red line running up my leg, After this I have noticed my legs got steadily worse with no feeling and numbness in my legs mainly in my right leg which has got steadily worse, I now have to use a walking stick to get about, and my balance is very bad, Yours Alan

    Post created 2 hours 36 min ago

  • I have costocondritis and peripheral neuropathy a...

    I have costocondritis and peripheral neuropathy and am just miserable.any pointers please.

    Post created 1 day 5 hours ago

  • Hi everyone. I've had peripheral neuropathy for 1...

    Hi everyone. I've had peripheral neuropathy for 15 years. I now take 2400 mg of gabapentin each day - one more tablet and I've reached the limit of what can be "safely" taken, according to my doctor. I am 71 years old, and I've talked to my doctor about maybe falling because of the dizziness and sleepiness. This is the first time I've been able to join the dots!

    Post created 5 days 15 min ago

  • Peripheral neuropathy I have AIH was wondering ...

    Peripheral neuropathy I have AIH was wondering if my prednisone and Aza medications making it worse? And what Doctor should I been seeing.i am very depressed and I didn't need this added on to my Autoimmune hepatitis. Can you help. 😢

    Post created 5 days 17 hours ago

  • Peripheral neuropathy I have AIH was wondering ...

    Peripheral neuropathy I have AIH was wondering if my prednisone and Aza medications making it worse? And what Doctor should I been seeing.i am very depressed and I didn't need this added on to my Autoimmune hepatitis. Can you help. 😢

    Post created 6 days 1 hour ago

  • I think I'm experiencing Synthroid Neuropathy. I'm...

    I think I'm experiencing Synthroid Neuropathy. I'm 64 and have been on Synthroid 20 years. Have been doing great on a combination of Syntroid and Cytomel until recently when my doctor increased my Synthroid. I came down 15mcg of Cytomel when I increased my Synthroid. 5-6 weeks with the dosage chained neuropathy has set in to my feet, hands and my legs and arms feel heavy and ache. First thing in the morning I have a hard time opening a jar lid and takes both hands to hold my coffee cup.
    Has anyone experienced something like this while on the combo of T3 and T4?

    Post created 1 week 2 days ago

  • New to the group. Having nerve pain down my left ...

    New to the group. Having nerve pain down my left leg and foot. Taking 6 MP for over 4 years for Crohns.

    Post created 1 week 4 days ago

  • I have been taking metropolol for several years. E...

    I have been taking metropolol for several years. Everything seemed ok at first, however I started experiencing on and off foot pain, especially when eating sugary foods. I've had regular blood work done, and my doctor swears I'm not diabetic. The pain in my feet is now constant. Skin starting to crack. Also some lower leg weakness, tightness, and cramping. I can't help but think it's the metoprolol. I am also taking Losartan. Please share any experience you may have with this. Thank you.

    Post created 1 week 4 days ago

  • Is a symptom of peripheral neuropathy having hot f...

    Is a symptom of peripheral neuropathy having hot flashes as well as hot feet?

    Post created 1 week 6 days ago

  • taken blood pressure many years, Now have neurapa...

    taken blood pressure many years, Now have neurapathy pain and balance problems,although not diabetic. I have now stopped the lisiniprol,but I am not sure of any medication I could take for blood pressure. I am concerned that anything else might also increase the advance of the neurapthy. Is there Any information on other BP meds and side effects? Good luck to you, J

    Post created 2 weeks 1 day ago